# SDR QXEA2010050400294

- Difficulty date: April 30, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 7,952 hours, 8,477 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain Line
- Part number: 304801502
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT AFTER LANDING AND DURING TAXI IN BOTH F/A AND SOME PAX NOTICED A JET EXHAUST TYPE SMELL IN THE CABIN. NO VISIBLE SMOKE OBSERVED. THE SMELL WAS NOT NOTICED IN FLIGHT BUT ON LANDING AND DURING STARTUP. THE F/O WENT TO THE BACK OF ACFT AND STATED HE SMELLED THE SAME THING. C/W BOROSCOPE COMPRESSOR WASH AND FIM TASK 79-00-00-810-807 INTERNAL OIL LEAKAGE, DH8-400-SL-21-012A ECS CONTAMINATION, FOR BOTH ENGINES, FOUND NR 1 ENGINE, 4 INTO 1 COMBUSTER / EXHAUST DRAIN LINE RUPTURED PN 3048015-02 LEAKING INTO NACELLE, REPLACED LINE. ALL CHECK GOOD. RETURNED TO SERVICE.
